# SDR CALA2025091508920

- Difficulty date: September 12, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N39297
- Make and model: Boeing 737824
- Aircraft serial: 34003
- Aircraft time: 57,388 hours, 21,155 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 473925
- Part serial: 8829
- Condition: Faulted
- Location: Fire Detection
- Part time: 57,388 hours, 2,155 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED DURING CRUISE CREW GOT AFT CARGO FIRE WARNING LIGHT, PERFORMED QRH PROCEDURES LIGHT REMAINED ON.  PERFORMED CARGO SMOKE DETECTION OPS TEST IAW AMM 26-16-00 -710-801. OPS AND COCKPIT INDICATION NORMAL. PERFORMED TEST WITH AFT CARGO CEU.  ALL LAMPS ILLUMINATE & COCKPIT IND NORMAL.  PERFORMED WIRING CHECK IAW WDM 26-16-22, PAGE 3, SHEET 1. AFT  CARGO CEU TO EACH SMOKE DETECTOR  (1A/ 2A/ 3A/ 1B/ 2B/ 3B) COCKPIT P8 -75 TO AFT CARGO CEU.CONTINUTY CHECK & INSULATION CHECK RUSE ULT OK (NO FLUX WITH WIRE SHAKE) RESULT ATTACH WDM SHEET REMOVED AFT CEU IAW AMM 26-16-02-000-801.   CARGO ELECTRPNIC UNIT INSTALLED.INST TEST PASSED. REF AMM 26-16-02-400-801,  R &R CEU & WIRING CK COMPLETED.
